Alert archive / California / Tornado Warnings in 2025
Tornado Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this tornado warning at Oct 13, 2025, 11:21 PM PDT for San Luis Obispo County, California. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2025, 11:21 PM PDT (06:21 UTC)
- Expired
- Oct 14, 2025, 12:15 AM PDT
- In force
- 54 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County San Luis Obispo County, CA
The radar
The Vandenberg AFB radar (KVBX), 43 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 11:14 PM PDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 6.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WFUS56 KLOX 140621
TORLOX
CAC079-140715-
/O.NEW.KLOX.TO.W.0002.251014T0621Z-251014T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service OXNARD CA
1121 PM PDT Mon Oct 13 2025
The National Weather Service in OXNARD has issued a
* Tornado Warning for...
South central San Luis Obispo County in southwestern California...
* Until 1215 AM PDT.
* At 1121 PM PDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 8 miles southwest of
Morro Bay to 23 miles southwest of Pismo Beach, moving northeast
at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* Locations impacted include...
San Luis Obispo...
Pismo Beach...
Arroyo Grande...
Nipomo...
Grover Beach...
Guadalupe...
Oceano...
Avila Beach...
Diablo Canyon...
Shell Beach...
and Baywood-Los Osos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3530 12088 3536 12072 3499 12044 3499 12051
3497 12055 3496 12063 3497 12065 3503 12063
3514 12064 3517 12070 3518 12075 3517 12076
3522 12087 3524 12090
TIME...MOT...LOC 0621Z 216DEG 28KT 3526 12093 3494 12097
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schoenfeld/Cohen/Phillips2 follow-up statements
472
WWUS56 KLOX 140648
SVSLOX
Severe Weather Statement
National Weather Service OXNARD CA
1148 PM PDT Mon Oct 13 2025
CAC079-140715-
/O.CON.KLOX.TO.W.0002.000000T0000Z-251014T0715Z/
San Luis Obispo CA-
1148 PM PDT Mon Oct 13 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM PDT FOR SOUTH
CENTRAL SAN LUIS OBISPO COUNTY...
At 1148 PM PDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Morro Bay to 11 miles
west of Pismo Beach, moving northeast at 20 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
San Luis Obispo...
Pismo Beach...
Arroyo Grande...
Nipomo...
Grover Beach...
Guadalupe...
Oceano...
Shell Beach...
and Avila Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3524 12073 3525 12065 3499 12044 3499 12051
3497 12055 3496 12063 3497 12065 3503 12063
3514 12064 3517 12070 3518 12073
TIME...MOT...LOC 0648Z 216DEG 28KT 3542 12078 3510 12082
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schoenfeld/Cohen/Phillips722
WWUS56 KLOX 140715
SVSLOX
Severe Weather Statement
National Weather Service OXNARD CA
1215 AM PDT Tue Oct 14 2025
CAC079-140725-
/O.EXP.KLOX.TO.W.0002.000000T0000Z-251014T0715Z/
San Luis Obispo CA-
1215 AM PDT Tue Oct 14 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL SAN LUIS OBISPO COUNTY HAS
EXPIRED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, a Severe Thunderstorm Warning remains in effect
for the area.
A Severe Thunderstorm Watch remains in effect until 600 AM PDT for
southwestern California.
LAT...LON 3524 12073 3525 12065 3499 12044 3499 12051
3497 12055 3496 12063 3497 12065 3503 12063
3514 12064 3517 12070 3518 12073
TIME...MOT...LOC 0715Z 216DEG 28KT 3558 12064 3526 12068
$$
Schoenfeld/Cohen/PhillipsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this tornado warning went out at Oct 13, 8:18 PM PDT, 3 hours 3 minutes earlier.
Area forecast discussion, Oct 13, 8:18 PM PDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
818 PM PDT Mon Oct 13 2025
.SYNOPSIS...13/728 PM.
A rare October storm system will bring widespread rain tonight
through Tuesday, with a threat of pockets of heavy rain and
thunderstorms. There is a significant risk of debris flows, road
flooding, and isolated wind damage. Temperatures will remain well
below normal through Wednesday, with steady warming to follow
through the weekend.
&&
.SHORT TERM (MON-THU)...13/751 PM.
***UPDATE***
The heavy-weight October storm has entered Monterey County and is
poised to start its run through the forecast area. Some light pre
frontal showers have already popped up across the 4 county area
with even LAX reporting some light rain falling. The latest high
rez mdl runs confirm the current forecast with frontal passage
and attendant heaviest rain will occur over SLO county between
10pm and 2am; SBA county midnight to 4am; VTA county 3am to 7am
and LA county from 6am to 10 am.
There has been no forecast decrease in intensity of this storm and
many if not all of the recent burn areas will likely experience
some form of flooding/debris flows. A FLASH FLOOD WATCH remains in
effect for all 1st and 2nd year burn scars through Tuesday
afternoon.
***From Previous Discussion***
A rare and very potent storm system remains on track to affect
the area tonight through tomorrow, with lingering showers possible
into early Wednesday. All areas will see rain. Some areas will
see short bursts of heavy rain, although it remains difficult to
predict exactly where. South-facing slopes and foothills have the
highest chance of seeing those heavy bursts, but they can happen
anywhere.
Rainfall totals remain on target, with 0.75 and 1.50 inches
common, except 2.00 to 4.00 inches in the favorable south facing
slopes and anywhere those heavy bursts form. An isolated reading
of 5 inches is on the table, especially over the San Gabriels
where computer projections show the highest totals. Peak rainfall
rates of 0.33 to 0.66 inches per hour will be common, which
should be enough to cause plenty of minor road issues and heavy
traffic for the Tuesday morning commute - as well as shallow
debris flows impacting a few roads near a burn scar. A few lanes
or offramps could be flooded. Rockslides in canyon roads are
nearly certain. Isolated rates to around 1.00 inches per hour are
also likely, but again not exactly sure where. Wherever those
occur, impacts will be locally amplified. If they occur in an
urban area, several lanes of a freeway could flood. If they occur
over a burn scar, a deeper more significant debris flow would form
which could cover and close a road and or threaten structures.
That is a real possibility, with the Palisades, Eaton, and
southern Bridge burn scars having the highest threat.
In addition to the hydro risks, there is a significant threat for
severe thunderstorms capable of producing very localized but
damaging winds and or a tornado. Still seeing several signatures
(the trajectory of the low, the diffluence aloft, the high shear
environment) for supercell thunderstorms with several high
resolution models resolving finer scale parameters conducive of
isolated strong downdraft winds and/or weak tornadoes (updraft
helicity being one of them).
What should people do? For tonight through Tuesday: Avoid outdoor
activities and stay indoors as much as possible, especially if
you hear thunder, see lightning, or experience sudden wind
shifts. Avoid parking near tall trees. Be ready for sudden power
outages. Avoid the roads as much as possible, and if you have to
drive, allow extra time as traffic will be increased due to
slippery roads, low visibility, and localized flooding. If you are
near a burn scar, there is a risk of significant debris flows.
Heed the advice of local officials, and expect at the very least
mud and debris on some roads. Boaters, please stay in safe harbor.
For everyone, stay tuned to your local news outlet and
weather.gov for any updates.
In addition, there will be a period of gusty southwest winds
focused over the interior areas. Snow levels remain high (above
7,000 feet) for the majority of the precipitation, but they lower
to 5,500 to 6,000 feet after the main rain later on Tuesday. So
while this is not a big snow maker of a storm, any post frontal
showers could be some light accumulations down to 6,000 foot
elevations.
By Wednesday afternoon or evening, any linger showers should end.
Drying and warming northwest to north winds will quickly follow
Wednesday Night and turn northeasterly on Thursday. Gusts in the
20 to 35 mph range are the most likely outcome. Temperatures will
increase as a result, along with a warming airmass, with highs in
the 70s common by Thursday.
.LONG TERM (FRI-MON)...13/249 PM.
Some models are showing the northeast flow that forms on Thursday
increasing some more on Friday then decreasing through Saturday.
Meanwhile high pressure will be building over the southwest.
Temperatures will continue to rise as a result, with highs in the
mid 70s to mid 80s common Friday through the weekend.
&&
.AVIATION...14/0207Z.
At 2355Z at KLAX, there a was 4400 ft deep moist layer.
Low confidence in the TAF. A strong cold front will pass through
the area and will exit LA county around noon on Tuesday (14/20Z).
Strong south winds ahead of the front will create areas of TURBC
over and near to hier trrn.
Both Cigs and Vis will vary frequently as the front nears passes
over every site. There is a 30 percent chc of TSTMs with the front
and a 20 percent chc during the afternoon behind the front.
KLAX...Low confidence in TAF. Cigs and Vis will vary frequently
08Z-20Z. There is a 30% chance of a thunderstorm from 12Z to 18Z
Tue. High confidence in a 10-15 kt east wind component 13Z-17Z.
KBUR...Low confidence in TAF. Cigs and Vis will vary frequently
08Z-20Z. There is a 30% chance of a thunderstorm from 12Z to 18Z
Tue.
&&
.MARINE...13/726 PM.
Tonight through Tuesday afternoon, a storm system and associated
cold front will move across the region. This will bring a 20-40%
chance of thunderstorms to all of the coastal waters during that
timeframe. Any thunderstorms that form may be capable of frequent
cloud to surface lightning, gusty and erratic winds with locally
higher, choppy seas, small hail, and even a waterspout. Please
see the latest Marine Weather Statement (LAXMWSLOX) for further
details.
For the outer waters and inner waters N of Point Sal, Small Craft
Advisory (SCA) level south winds are expected (60%-70% chance)
with the cold front tonight into Tuesday morning, then decreasing
from the west behind the front Tuesday afternoon through Tuesday
night. Wednesday through Thursday increasing NW winds will likely
reach SCA levels once again. Best chances south of Point
Conception. Conds should then be below SCA levels Friday through
Saturday night.
For the inner waters south of Point Conception, S to SW winds
increasing to SCA levels are expected across the area mainly
tonight into Tuesday morning as the front approaches and moves
through the region. There is a 50% chance of Gale Force winds
over these waters later tonight into early Tuesday. The strongest
winds will be north of Santa Cruz and Anacapa Islands and along
the coast from Point Mugu to Point Dume. Conds should then be
below SCA levels Tuesday night through Saturday night.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 8 AM PDT Tuesday for zones
38-342>345-351>353. (See LAXNPWLOX).
Flood Watch remains in effect through Tuesday afternoon for
zones
38-88-342-344-345-348-353-355-358-362-368>375-377>380-548. (See LAXFFALOX).
Wind Advisory in effect until 2 PM PDT Tuesday for zones
376>383. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 AM PDT Tuesday for
zone 645. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Tuesday for zones
650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Tuesday for
zone 670. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PDT Tuesday for
zones 673-676. (See LAXMWWLOX).
&&
PUBLIC...Kittell/Rorke
AVIATION...Rorke
MARINE...Sirard/Ciliberti
SYNOPSIS...RK/CC
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxIn the hours before
Special weather statement, Oct 13, 10:23 PM PDT, 58 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1023 PM PDT Mon Oct 13 2025
CAZ340-342-343-140545-
Santa Lucia Mountains CA-San Luis Obispo County Beaches CA-
Southern Salinas Valley CA-
1023 PM PDT Mon Oct 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAN LUIS OBISPO
COUNTY THROUGH 1045 PM PDT...
At 1022 PM PDT, Doppler radar was tracking a strong thunderstorm
over Cambria, or 17 miles northwest of Morro Bay, moving northeast
at 30 mph. A brief weak tornado is possible.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cambria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3552 12081 3546 12098 3546 12100 3548 12103
3558 12112 3565 12090
TIME...MOT...LOC 0522Z 239DEG 29KT 3557 12105
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Cohen/Schoenfeld/PhillipsLocal storm report, Oct 13, 10:32 PM PDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1032 PM PDT Mon Oct 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM Landslide 4 WSW Atascadero 35.46N 120.74W
10/13/2025 San Luis Obispo CA Dept of Highways
Boulders and debris in the lane causing
problems for motorists. Approx 4 vehicles
affected.
&&
LPSpecial weather statement, Oct 13, 10:34 PM PDT, 47 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1034 PM PDT Mon Oct 13 2025
CAZ342>344-140615-
Santa Lucia Mountains CA-Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
1034 PM PDT Mon Oct 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN LUIS OBISPO
COUNTY THROUGH 1115 PM PDT...
At 1033 PM PDT, Doppler radar was tracking a line of strong
thunderstorm 10 miles south of Bradley, or 13 miles northwest of
Paso Robles, moving northeast at 30 mph. A breif weak tornado is
possible with these storms.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Paso Robles...
San Miguel...
Templeton...
and Lake Nacimiento.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3579 12067 3556 12059 3549 12088 3579 12098
TIME...MOT...LOC 0533Z 239DEG 28KT 3572 12087
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Cohen/Schoenfeld/PhillipsLocal storm report, Oct 13, 10:35 PM PDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1035 PM PDT Mon Oct 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM Tstm Wnd Dmg 2 NNE Cambria 35.57N 121.07W
10/13/2025 San Luis Obispo CA Dept of Highways
Tree down blocking the roadway.
&&
LPSpecial weather statement, Oct 13, 10:47 PM PDT, 34 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1047 PM PDT Mon Oct 13 2025
CAZ340>345-140615-
San Luis Obispo County Inland Central Coast CA-
San Luis Obispo County Mountains CA-Santa Lucia Mountains CA-
San Luis Obispo County Beaches CA-Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
1047 PM PDT Mon Oct 13 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN SAN LUIS
OBISPO COUNTY THROUGH 1115 PM PDT...
At 1046 PM PDT, Doppler radar was tracking a line of strong
thunderstorms over Cambria, or 15 miles northwest of Morro Bay,
moving northeast at 35 mph. A brief weak tornado will be possible.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Luis Obispo...
Morro Bay...
Pismo Beach...
Atascadero...
Arroyo Grande...
Nipomo...
Cambria...
Grover Beach...
Oceano...
Santa Margarita...
Avila Beach...
Diablo Canyon...
Cayucos...
Baywood-Los Osos...
Highway 101 over Cuesta Grade...
Shell Beach...
and Lake Lopez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3571 12096 3548 12087 3556 12059 3506 12025
3498 12064 3514 12065 3518 12074 3516 12077
3522 12088 3527 12090 3534 12087 3534 12086
3532 12086 3534 12083 3545 12090 3546 12100
3563 12116
TIME...MOT...LOC 0546Z 243DEG 30KT 3554 12103
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Cohen/Schoenfeld/PhillipsLocal storm report, Oct 13, 11:17 PM PDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1117 PM PDT Mon Oct 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Landslide 6 SW Atascadero 35.43N 120.77W
10/13/2025 San Luis Obispo CA Dept of Highways
Report of numerous basketball sized rocks in
road.
&&
LPThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 10:14 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 5 hr |
| Oct 13, 10:14 PM PDT | Special Marine Warning | LOX | 2 hr | |
| Oct 13, 10:15 PM PDT | Special Weather Statement | LOX | 30 min | |
| Oct 13, 10:23 PM PDT | Special Weather Statement | LOX | San Luis Obispo | 22 min |
| Oct 13, 10:34 PM PDT | Special Weather Statement | LOX | San Luis Obispo | 41 min |
| Oct 13, 10:47 PM PDT | Special Weather Statement | LOX | San Luis Obispo | 28 min |
| Oct 13, 11:12 PM PDT | Severe Thunderstorm Warning | LOX | San Luis Obispo | 93 min |
| Oct 13, 11:15 PM PDT | Tornado Warning | LOX | San Luis Obispo | 30 min |
| Oct 13, 11:54 PM PDT | Flash Flood Warning | LOX | San Luis Obispo | 4 hr |
| Oct 14, 12:18 AM PDT | Special Marine Warning | LOX | 117 min | |
| Oct 14, 12:23 AM PDT | Special Weather Statement | LOX | Santa Barbara | 97 min |
| Oct 14, 12:38 AM PDT | Severe Thunderstorm Warning | LOX | Santa Barbara | 52 min |
| Oct 14, 1:01 AM PDT | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 4 hr |
| Oct 14, 1:21 AM PDT | Special Weather Statement | LOX | Santa Barbara | 54 min |
| Oct 14, 1:27 AM PDT | Special Marine Warning | LOX | 93 min | |
| Oct 14, 1:56 AM PDT | Special Weather Statement | LOX | Santa Barbara | 34 min |
| Oct 14, 1:59 AM PDT | Special Marine Warning | LOX | 31 min | |
| Oct 14, 2:00 AM PDT | Areal Flood Advisory | LOX | Ventura | 8 hr |
| Oct 14, 2:05 AM PDT | Special Weather Statement | LOX | Santa Barbara | 25 min |
| Oct 14, 2:10 AM PDT | Special Marine Warning | LOX | 35 min | |
| Oct 14, 2:20 AM PDT | Special Weather Statement | LOX | Santa Barbara | 25 min |
| Oct 14, 2:30 AM PDT | Special Marine Warning | LOX | 45 min | |
| Oct 14, 2:37 AM PDT | Special Weather Statement | LOX | 53 min | |
| Oct 14, 2:38 AM PDT | Special Weather Statement | LOX | Santa Barbara | 52 min |
| Oct 14, 2:58 AM PDT | Special Marine Warning | LOX | 62 min | |
| Oct 14, 3:04 AM PDT | Severe Thunderstorm Warning | LOX | Santa Barbara | 86 min |
| Oct 14, 3:06 AM PDT | Special Marine Warning | LOX | 84 min | |
| Oct 14, 3:19 AM PDT | Flash Flood Warning | LOX | Santa Barbara | 3 hr |
| Oct 14, 3:33 AM PDT | Special Weather Statement | LOX | Santa Barbara | 57 min |
| Oct 14, 3:42 AM PDT | Special Marine Warning | LOX | 93 min | |
| Oct 14, 3:58 AM PDT | Special Marine Warning | LOX | 92 min | |
| Oct 14, 4:19 AM PDT | Special Marine Warning | LOX | 86 min | |
| Oct 14, 4:26 AM PDT | Areal Flood Advisory | LOX | Santa Barbara | 4 hr |
| Oct 14, 4:27 AM PDT | Special Weather Statement | LOX | Santa Barbara | 63 min |
| Oct 14, 4:40 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 7 hr |
| Oct 14, 4:45 AM PDT | Special Weather Statement | LOX | 45 min | |
| Oct 14, 5:01 AM PDT | Special Marine Warning | LOX | 89 min | |
| Oct 14, 5:15 AM PDT | Special Weather Statement | LOX | Ventura | 60 min |
| Oct 14, 5:25 AM PDT | Special Weather Statement | LOX | Santa Barbara | 50 min |
| Oct 14, 5:28 AM PDT | Special Weather Statement | LOX | Ventura | 47 min |
| Oct 14, 5:37 AM PDT | Special Marine Warning | LOX | 83 min | |
| Oct 14, 5:39 AM PDT | Special Weather Statement | LOX | Los Angeles | 66 min |
| Oct 14, 6:00 AM PDT | Special Weather Statement | LOX | Ventura | 60 min |
| Oct 14, 6:21 AM PDT | Areal Flood Advisory | LOX | Los Angeles, Ventura | 6 hr |
| Oct 14, 6:25 AM PDT | Special Weather Statement | LOX | Ventura | 50 min |
| Oct 14, 6:35 AM PDT | Special Marine Warning | LOX | 85 min | |
| Oct 14, 6:59 AM PDT | Special Marine Warning | LOX | 61 min | |
| Oct 14, 7:04 AM PDT | Special Weather Statement | LOX | Ventura | 56 min |
| Oct 14, 7:15 AM PDT | Special Weather Statement | LOX | Ventura | 45 min |
| Oct 14, 7:41 AM PDT | Special Weather Statement | LOX | Ventura | 49 min |
| Oct 14, 7:49 AM PDT | Flash Flood Warning | LOX | Los Angeles | 4 hr |
| Oct 14, 7:51 AM PDT | Special Marine Warning | LOX | 84 min | |
| Oct 14, 8:04 AM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 71 min |
| Oct 14, 8:54 AM PDT | Special Weather Statement | LOX | Los Angeles | 66 min |
| Oct 14, 9:09 AM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 83 min |
| Oct 14, 9:11 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Oct 14, 9:15 AM PDT | Special Weather Statement | LOX | Santa Barbara | 45 min |
| Oct 14, 9:34 AM PDT | Special Weather Statement | LOX | Los Angeles | 26 min |
| Oct 14, 9:35 AM PDT | Special Weather Statement | LOX | Santa Barbara | 25 min |
| Oct 14, 9:38 AM PDT | Special Marine Warning | LOX | 50 min | |
| Oct 14, 9:51 AM PDT | Special Weather Statement | LOX | Los Angeles | 39 min |
| Oct 14, 9:53 AM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Oct 14, 10:00 AM PDT | Special Weather Statement | LOX | Santa Barbara | 45 min |
| Oct 14, 10:02 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 118 min |
| Oct 14, 10:19 AM PDT | Special Marine Warning | LOX | 56 min | |
| Oct 14, 10:38 AM PDT | Special Weather Statement | LOX | Santa Barbara | 37 min |
| Oct 14, 11:02 AM PDT | Winter Weather Advisory | LOX | Ventura | 3 hr |
| Oct 14, 11:28 AM PDT | Special Marine Warning | LOX | 17 min | |
| Oct 14, 1:06 PM PDT | Special Weather Statement | LOX | San Luis Obispo | 39 min |
Nearby
Tornado Warnings in California, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.